# SDR CALA2023120803592

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(B737-33-3-0235) BATTERY POWER SUPPLY M1675 FAILED OPS CHECK. TR ANSCRIBED FROM HAECO NR 9280644. REMOVED AND REPLACED M1675 BATTERY POWER SUPPLY IAW B737-900ER AMM 33-51-06-960-806. OPS TEST CHECKS GOOD IAW B737-900ER AMM 33-51-06-960-806; STEP 5.E.(5) REF HAECO GSO MECH V901654 INSP QC 384.
